Citation: Attackthis. "My Little Blue Friend: An Experience with Morphine (exp90124)". Erowid.org. Mar 8, 2018. erowid.org/exp/90124
Because opiate use can lead to significant tolerance (requiring higher doses for the same effects), the dose used by a first time user is significantly smaller than that used by a regular user. It can be extremely dangerous to choose ones dose on the basis of the amount taken by someone else. Overdoses of opiates can be fatal.]
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
||(pill / tablet)
||(ground / crushed)
||(pill / tablet)
*Note: I have an extensive record of drug use, and I can tell every step of the drugs as they rush through my system; the warmth of the pills dissolving in my stomachÖetc. Morphine has been my favorite since I started using, and I go months without seeing it where I live. Whenever I hear that itís around I get a little excited, itís like meeting an old friend after a long period of time without seeing each other.
To start off I am an avid pill popper, and have used every opiate except Fentynal and Opium itself.<1--I DO NOT recommend taking pills, nor do I agree with driving while on them. The chance to nod off is too high. Also, t-->The dose I used was extremely dangerous to me, and I am of a higher weight than most, not to mention my tolerance. Thus saying I will begin my story.
The day before a buddy of mine from high school called me up. I could hear the smile in his voice. He always called me when he got a hold of painkillers, because he knew I would always buy unless I needed the money, or I was going to be around my girlfriend. (I donít like being high around her all that much, because I feel it takes away from our time together. I feel like I should enjoy just her, not the feeling of opiates crashing through my system.) I knew instantly when he called that he had something good; not the usual lortab, vicodin or percocet. No this was different. Morphine, he said. I smiled and asked how much. He told me they were 100ís, and he was selling them for 10 bucks a piece. Of course I opened my wallet and counted my money, smiling to myself. Three, I said. We arranged a meeting, and not long after I had the little blue pills in my pocket and had gotten home I ate one. That was the night before the experience I am speaking of.
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
The next day I woke up still feeling the morphine, and wanting more. So I grabbed my mortar and pestle and ground up half pill, eating the other half. I made one long line; about five inches long, and grabbed my trusty straw. It didnít burn going down like other pills, however the taste was terrible. It hit within a few minutes and I leaned back in my chair, a pleasant smile forming.
I knew that morphine didnít kick in for a while when ingested orally but for some reason I ate another half a pill before going to class (Iím a psychology major, and the class I was attending that day just so happened to be psychology.) On my drive to work I felt the morphine kicking in, (I can only describe the feeling as it being akin to the hand of God caressing my spin, running up to the base of my skull and massaging my brain) and I knew that by the time class was halfway finished I would be extremely high.
I nodded off in class incessantly, especially during the movie we were watching. A friend had texted me during class asking for a ride back to town, and I obliged. When class was out he met me at my car, laughing at my doped up smile. He asked what I was on and when I told him he looked at me with concern. He didnít like the dosage, but knew that I knew what I was doing.
It is a very good thing he was with me for the drive home. If not then I would have nodded off and quite possibly driven off the road. Luckily he kept my attention and we made it back to another friendís house safely.
While at that friendís house everyone else went out to smoke a bowl while I laid on my buddyís bed, content to do nothing. When they came back in I was passed out.
*Note: All of my friends are avid drug users, and two of those that were at the house are recovered heroin addicts. They both know the symptoms of overdose and knew I could have died had I taken any more morphine. It seems like 150 mgs just so happens to be my limit.
My friends would talk to me and I would talk back, thinking I was speaking at a normal level, but for some reason I could only whisper. I would nod off mid-sentence and just stop speaking, content to simply lie there letting the euphoria wash over me in waves. At one point one of my buddies and I left, him wanting to make sure I made it home safely and would be fine once I got there.
I live with my parents still, and my mother arrived home. Somehow I acted completely normal and kept the nod away while she talked to me, though once I went back upstairs I would sit back and nod off like I hadnít slept for weeks.
I slept perfectly that night and the next day I did not feel the need for any more opiates. I would like to conclude this story by saying that opiates are addictive.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.